The convex hull of three boundary points in complex hyperbolic space
Bull. Korean Math. Soc. 2021 Vol. 58, No. 3, 721-727
https://doi.org/10.4134/BKMS.b200492
Published online November 5, 2020
Printed May 31, 2021
Youngju Kim
Konkuk University
Abstract : The convex hull of a generic triple of boundary points has non-zero finite volume in complex hyperbolic $2$-space.
Keywords : Complex hyperbolic geometry, convex hull, Cartan angular invariant, Bergman metric
MSC numbers : Primary 30C65, 20H10; Secondary 51M10, 22E40, 32G07
Supported by : This paper was supported by Konkuk University in 2018
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd